Skip to main content
Article
Families of matter-waves in two-component Bose-Einstein condensates
The European Physical Journal D - Atomic, Molecular, Optical and Plasma Physics
  • PG Kevrekidis, University of Massachusetts - Amherst
Publication Date
2003
Abstract
We produce several families of solutions for two-component nonlinear Schrödinger/Gross-Pitaevskii equations. These include domain walls and the first example of an antidark or gray soliton in one component, bound to a bright or dark soliton in the other. Most of these solutions are linearly stable in their entire domain of existence. Some of them are relevant to nonlinear optics, and all to Bose-Einstein condensates (BECs). In the latter context, we demonstrate robustness of the structures in the presence of parabolic and periodic potentials (corresponding, respectively, to the magnetic trap and optical lattices in BECs).
Comments
This is the pre-published version harvested from arXiv. The published version is located at http://www.springerlink.com/content/npf7tk9aq174pefr/
Pages
181-185
Citation Information
PG Kevrekidis. "Families of matter-waves in two-component Bose-Einstein condensates" The European Physical Journal D - Atomic, Molecular, Optical and Plasma Physics Vol. 28 Iss. 2 (2003)
Available at: http://works.bepress.com/panos_kevrekidis/182/